text.skipToContent text.skipToNavigation
Shipping truck
Tylenol children's suspension liquid fever & sore throat pain cherry ages 2-5 100 ml#000000000000145418

$9.29

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape LIQUID
Sub brand name Children's
U.P.C 064541319809
#NPN N/A
#DIN 02389924
Content 0.0  / 0.0 
Directions
- Do not give your child more than directed.
Children ages 2-5 years: shake well before use. For accurate dosing, follow instructions carefully. Use only the measuring cup provided and find the right dose on the chart. If possible, dose by weight, otherwise use age. Remove cap and squeeze dose into dosing cup.

Weight: lbs: 24-35, kg: 11-15.9, age: 2-3 years; single oral dose: ml: 5, tsp: 1
Weight: lbs: 36-47, kg: 16-21.9, age: 4-5 years; single oral dose: ml: 7.5, tsp: 1½

Single dose may be repeated every 4 to 6 hours, as needed. DO NOT give more than 5 doses in 24 hours.
WARNINGS: LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- if your child is allergic to acetaminophen or any other ingredient in this product.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOUR CHILD
- has liver or kidney disease
- takes the blood thinning drug warfarin.

STOP USE AND ASK A DOCTOR IF
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF THE REACH OF CHILDREN. IN CASE OF OVERDOSE: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Do not use if carton seal or bottle neck band is missing or broken.
- Child resistant package
- Store at 15 to 30°C. Protect from light
Fast effective relief of
- Fever
- Sore throat pain
- Chills
- Aches & pains

Uses
- For temporary relief of: mild to moderate aches & pains, fever and chills, sore throat pain due to common cold or flu.

Non-medicinal ingredients: butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, microcrystalline cellulose, propylene glycol, propylparaben, sorbitol, sucralose, sucrose, water, xanthan gum.
Dye-free
(Each 5 ml contains) Purpose
Medicinal ingredient
Acetaminophen 160 mg Pain reliever, fever reducer